# SDR AALA202212163271

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 69,717 hours, 26,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN CEILING PANEL EMERGENCY EXIT LIGHT INOPERATIVE BY MID LAVATORY. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT 206WL ELECTRICAL CONNECTOR (AALA202212163271) AND RECEPTACLE (AALA202212167096) PER ESPM 20-48-14 AND AMM 33-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
